# SDR 2024FA0000560

- Difficulty date: July 23, 2024
- Submitted: August 3, 2024
- Operation: General aviation
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 725Z3500303
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING B787-81205-SB780043-00, FOUND GOUGES ON TRANSLATING SLEEVE 12H AND 6H.
